# SDR SWAA2014010923938

- Difficulty date: January 4, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 53,497 hours, 42,563 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR ALARM SOUNDED.  NO SMOKE, NO FIRE DETECTED.  R & R DETECTOR IAW MM.
